MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451503H5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the proximal segment of the tubing of a 5f 100cm 5 side hole (sh) pigtail (pig) tempo angiographic catheter was found to be incomplete before the patient's interventional procedure.There was no reported patient injury.The event was reported to the china national medical products administration (nmpa) as an adverse event.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device was returned for evaluation.
 
Additional Manufacturer Narrative
A product history record (phr) review of lot 18370302 revealed no anomalies or non-conformances during the manufacturing and inspection processes that could be associated with the event reported.The device was returned for evaluation; however, the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the proximal segment of the tubing of a 5f 100cm 5 side hole (sh) pigtail (pig) tempo angiographic catheter was found to be incomplete before the patient's interventional procedure.There was no reported patient injury.The event was reported to the china national medical products administration (nmpa) as an adverse event.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.A non-sterile unit of catheter cath tempo 5f pig 100cm 5sh was received coiled inside a transparent plastic bag and unpacked to proceed with product evaluation.Visual inspection of the catheter and distal tip found the device to be intact, with no separation, damage, or anomalies observed on the distal tip or any returned device components upon unaided eye inspection.Microscopic analysis was supported by amplified images of the evaluated areas, and no evidence was found indicating that the distal tip was separated.Based on the visual and microscopic analyses performed, the received unit did not present evidence of separation of the distal tip, and no damage or anomalies were identified on the distal tip or any returned device components.No evidence of manufacturing defects or assembly-related issues was identified, and the product analysis does not indicate that the reported complaint is related to the manufacturing process of the unit.A product history record (phr) review of lot 18370302 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter (body/shaft) ¿ separated¿ was not observed during the product evaluation.The returned catheter did not present with any damages, and the root cause of the reported event cannot be found.Given that the damages were noted prior to inserting in the patient, handling factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the product labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿to prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.To prevent kinking of 5f (1.65 mm) and smaller diagnostic catheters: 1.Straighten the pigtail catheter tip only with a diagnostic guidewire or, if applicable, with a tip straightener.Do not straighten by hand.2.Use a guidewire when introducing the catheter through the catheter sheath introducer (csi).¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23553547
Report Number9616099-2025-01837
Device Sequence Number18503813
Product Code DQO
UDI-Device Identifier10705032008273
UDI-Public(01)10705032008273(17)270831(10)18370302
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451503H5
Device Lot Number18370302
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/23/2025
01/09/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/01/2025
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age69 YR
Patient SexMale